# SDR SIMA20140205002

- Difficulty date: February 5, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 30,535 hours, 25,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT ABOVE FLIGHT ATTENDANT JUMP SEAT INOPERATIVE.  R & R FLASHLIGHT ASSEMBLY IAW AMM 25-60-11, OPERATIONS CHECKED GOOD.
